English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/87004 (60%)
Visitors : 8383427      Online Users : 96
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27702

    Title: Triviality of monomial Higgs potentials
    Authors: 曹慶堂;Cho, Hing-tong;Milton, Kimball A.;Cline, James;Pinsky, Stephen S.;Simmons, L. M. Jr.
    Contributors: 淡江大學物理學系
    Date: 1990-01-15
    Issue Date: 2009-12-31 10:38:30 (UTC+8)
    Publisher: Elsevier
    Abstract: The δ expansion method is used to study all scalar field theories with symmetric monomial self-interactions of the form (φ2)p in four dimensions. With a momentum cut-off Λ it is shown that these theories are all distinct, admit spontaneous symmetry breaking, and have a nonperturbative structure in the coupling constant λ. In the limit that the momentum cut-off is taken to infinity, it is shown that the δ expansion of all these theories degenerates to the renormalized expansion of a single theory independent of p. That expansion is the renormalized weak-coupling expansion of λφ4. It is argued that all theories of this class are the same in the limit Λ → ∞. This universal behavior of all monomial interactions with the discrete symmetry φ → −φ is interpreted as a strong indication that all such theories are free, as λφ4 is believed to be.
    Relation: Nuclear physics B 329(3), pp.574-582
    DOI: 10.1016/0550-3213(90)90071-K
    Appears in Collections:[Graduate Institute & Department of Physics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback